# SDR SWAA2025012382434

- Difficulty date: January 2, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 26,246 hours, 13,117 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER PANEL SUPPORT ANGLE JUST INBD. OF THE DEFLECTION RIB IS CRACKED<[01] REMOVED AND REPLACED PER SRM 51-40-02.;[02] C/W PARTS;[03] INSPECTION VERIFIED CORRECTIVE ACTION TAKEN IN STEPS 1 AND 2.
